# SDR SIMA20210315001

- Difficulty date: March 15, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,403 hours, 34,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT INOP-C/A-FLIGHT CREW PLACARDED FWD FA EMERGENCY FLASHLIGHT. M PROCEDURES C/W. MELAUTH# 030204M-CREF# 25-32MOC# 628765
